# SDR HEEA955216

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 222312702101
- Condition: Bearing Worn
- Location: T/R
- Part time: 270 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH LINK BEARINGS WORN.
